MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. IV ADMINISTRATION SET; STOPCOCK, I.V. SET

B. BRAUN MEDICAL INC. IV ADMINISTRATION SET; STOPCOCK, I.V. SET
Model Number 490432
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
When the package was opened, set was discovered to be in 2 pieces like it was cut.

Brand Name
IV ADMINISTRATION SET
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
824 twelfth avenue
bethlehem PA 18018
MDR Report Key23778784
Report Number23778784
Device Sequence Number21330254
Product Code FMG
UDI-Device Identifier04046964832819
UDI-Public(01)04046964832819(17)280430100062005332
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/24/2025
Report Date (Section F) 10/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number490432
Device Catalogue Number490432
Device Lot Number0062005332
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Ambulatory Surgical Facility
Date Report to Manufacturer12/11/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/11/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA10/24/2025